msl - Instructions for authors
Submission of Manuscripts
We encourage submissions of the highest quality with an essential mathematical component. Clearly written papers with elegant and rigorous arguments are of high priority. In particular, the submission of excellent short papers is encouraged.
Papers that contain results previously published or accepted at conference proceedings will be considered if the submission is consistent with copyright agreements and has significant merit compared to the conference version.
The journal follows a two-step single-blind peer review process.
Authors are requested to submit their papers electronically in PDF format, according to the instructions below, using the online submission form.
Papers to be considered for publication must be written in English.
Format of manuscript
The Journal strongly encourages authors to make available LaTex files for typesetting purposes. Upon final acceptance of your paper you will be asked to upload all source files and macros, together with postscript or pdf files to our server. Authors are advised to create their LaTex files in 'article' format with \textwidth=125 mm and \textheight=195 mm.
The title page should include the name, affiliation and address (together with e-mail address) of each author and a short abstract. 2020 Mathematics Subject Classification numbers and key words should also be added. The author to whom proofs should be sent should be marked as the corresponding author.
To avoid distortion from rescaling, figures must not be wider than 125 mm. They should be sent as EPS file (encapsulated postscript).
All figures, tables, etc. should be numbered, with the insertion place clearly indicated.
References should be listed alphabetically at the end of the paper. All references in the bibliography should be cited at least once in the text. The following examples show the preferred house style for references to a book, a paper in a journal, a paper in a proceedings volume, and an unpublished dissertation:
 R. V. Kadison, Operator algebras — the first forty years. In Operator algebras and applications, Part 1 (Kingston, Ont., 1980), Proc. Sympos. Pure Math. 38, Amer. Math. Soc., Providence, RI, 1982, 1–18.
 F. J. Murray and J. v. Neumann, On rings of operators. Ann. of Math. (2) 37 (1936), 116–229.
 T. Timmermann, Pseudo‐multiplicative unitaries and pseudo‐Kac systems on C*‐modules. Ph.D. thesis, Münster 2005.
 J. C. Várilly, An Introduction to Noncommutative Geometry. EMS Publishing House, Zurich 2006.
Copyright and Offprints
It is a condition of publication in the Journal that authors assign copyright to the European Mathematical Society. This ensures that requests from third parties to reproduce articles are handled efficiently and consistently and will also allow the article to be as widely disseminated as possible. In assigning copyright, authors may use their own material in other, non-commercial publications provided that the Journal is properly acknowledged as the original place of publication. The MSL Editorial Board encourages all authors to post a version of their article on arXiv.
Authors of papers published in the Journal will be entitled to a pdf file of their contribution. Copies of offprints may be purchased in batches of 50 if ordered in advance of production of the corresponding issue, but no later than when the proofs are returned. Prices are available on request from the publisher (firstname.lastname@example.org).